MathSciNet Relay Station
MathSciNet bibliographic data
MR1924659 (2003f:37167) 37N25 (92D25)
Xiao, Yanni; Cheng, Daizhan; Tang, Sanyi Dynamic complexities in predator-prey ecosystem models with age-structure for predator. Chaos Solitons Fractals 14 (2002), no. 9, 1403–1411.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement